# SDR DALA2016050703782

- Difficulty date: May 4, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 339-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM AT L1 DOOR SILL IS CORRODED AROUND NUT PLATES BETWEEN BS 339 AND 377.7.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  ACCOMPLISHED MAIN CABIN CREASE BEAM AT L1 DOOR SILL, CHANNEL REPLACEMENT IAW DWG & SRM'S.
